# SDR JJBA20120326011

- Difficulty date: March 26, 2012
- Submitted: March 29, 2012
- Operation: Air carrier
- Aircraft: N351PH
- Make and model: Dhav DHC8202
- Aircraft serial: 490
- Aircraft time: 29,678 hours, 40,810 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING THE PRE-FLIGHT INSPECTION, THE CREW NOTICED THE EMERGENCY LIGHTS FAILED TO ILLUMINATE.   CHARGED THE EMERGENCY LIGHT BATTERIES IN REF WITH THE AMM CH 3351.  AFTER THE BATTERIES WERE ALLOWED TO CHARGE A SATISFACTORY OPS CHECK WAS PERFORMED AND THE ACFT WAS RELEASED TO SERVICE.
